# SDR SIMA20160611003

- Difficulty date: June 11, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 37,338 hours, 32,644 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP FEMALE CONNECTOR IS DAMAGED.  REPAIRED EMERGENCY LIGHT STRIP FEMALE CONNECTOR IAW SPWM 20-21-00, OPS CHECKED GOOD IAW AMM 33-50-00.
